| Catalog Number |
DYND17407L |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient arrived via transport from pacu with foley completely disconnected from urine collection bag.Per the reporter this event was a product issue, the size urethral foley (6 french) that was being used did not properly fit the collection bag (urine meter w/ drain, item #2032, aka (b)(6)).
Additional Manufacturer Narrative
The reporter stated this event was a product issue: the size urethral foley (6 french) that was being used did not properly fit the collection bag and confirmed no harm to patient.Sample/photo provided: none; there were no samples or pictures received.Investigation results: not confirmed, and the complaint could not be confirmed as there were no samples or pictures received.Root cause: not confirmed/no sample received; without a sample received it is difficult to determine a true root cause for the reported issue, and should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.